Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The axiom of choice for finite sets


Authors: R. L. Blair and M. L. Tomber
Journal: Proc. Amer. Math. Soc. 11 (1960), 222-226
MSC: Primary 06.00; Secondary 04.00
MathSciNet review: 0120169
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Sur le théorème de Zorn, Arch. Math. vol. 2 (1949-1950) pp. 434-437.
  • [2] L. A. Henkin, Metamathematical theorems equivalent to the prime ideal theorems for Boolean algebras, Bull. Amer. Math. Soc. Abstract 60-4-553.
  • [3] J. Łoś and C. Ryll-Nardzewski, Effectiveness of the representation theory for Boolean algebras, Fund. Math. vol. 41 (1954) pp. 49-56.
  • [4] A. Mostowski, Über die Unabhängigkeit des Wohlordnungssatzes vom Ordnungsprinzip, Fund. Math. vol. 32 (1939) pp. 201-252.
  • [5] -, Axiom of choice for finite sets, Fund. Math. vol. 33 (1945) pp. 137-168.
  • [6] D. Scott, The theorem on maximal ideals in lattices and the axiom of choice, Bull. Amer. Math. Soc. Abstract 60-1-172.
  • [7] W. Sierpinski, L'axiome du choix pour les ensembles finis, Matematiche, Catania vol. 10 (1955) pp. 92-99.
  • [8] Wanda Szmielew, On choices from finite sets, Fund. Math. vol. 34 (1947) pp. 75-80.
  • [9] A. Tarski, Sur les ensembles finis, Fund. Math. vol. 6 (1924) pp. 45-95.
  • [10] -, Prime ideal theorems for Boolean algebras and the axiom of choice, Bull. Amer. Math. Soc. Abstract 60-4-562.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.00, 04.00

Retrieve articles in all journals with MSC: 06.00, 04.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0120169-0
Article copyright: © Copyright 1960 American Mathematical Society